# SDR DALA2019042532639

- Difficulty date: April 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,256 hours, 23,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 R4 DOOR KNUCKLE KNOCKER WILL NOT OPERATE. CORRECTIVE ACTION: REMOVED DEBRIS. DOOR CKS OPK. ARMS AND DISRMS GOOD. (5423192)
